I stopped taking amlodpine due to swelling, tiredness, depression and knee pain just to name a few. I need a med that does not cause weight gain, depression tiredness or swelling.
fwO623; Really you are not but you have to be willing to put up with trial and error medications don't work the same on all of us because we are all different Just talk to your doctor and let the doctor know you are looking for a weight-neutral medication which means you should not gain weight and one that does not make you feel like a zombie. BUT remember this almost all of these medications for the first week or two hit you harder and you may get side effects but after the 2 weeks these go away and the longer you're on the medication the better you should feel. It all starts at the doctor's office. Best of luck Chuck1957
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2011 • 1 answer
Posted 13 Jun 2012 • 3 answers
Knee Pain - I have a sprained knee that I'm sure is causing some of the swelling in my right leg but
Posted 30 Apr 2013 • 1 answer
Posted 15 Jun 2016 • 2 answers
Can taking amlodipine 5mg and losartan 50mg cause swelling of ankles and feet, weight gain and hair?
Posted 19 days ago • 0 answers